# SDR TWAA0007406

- Difficulty date: May 11, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 52,203 hours, 26,726 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365505
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF STL, GOT LT GEAR UNSAFE LIGHT ON.  REPLACED THE LT MLG ACTUATOR.  CK AC06 STL 02/29/00.
